# SDR SWAA2023050827319

- Difficulty date: April 13, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FRAME AT BS 727B STRINGER BETWEEN 8L-9L.(MARKED)<[01] FORMED ANGLE REPAIR PART B PER EA 1-A53-12114 APPENDIX REV A OK TO HEAT AND TRAET;[02] MATERIAL ID 7075-0 .050 LOT # 1517365-2;[03] REMOVED DAMAGE PER EA 1-A53-12114;[04] WORK ACCOMPLISHED ON CARD # TTG8Q00KH5YE;[05] VERIFIED CORRECTIVE 4.WORK ACCOMPLISHED ON CARD # TTG8Q00KH5YE.
